Alert archive / New York / Small Craft Advisories in 2014
Small Craft Advisory 80, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Oct 1, 2014, 12:46 AM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2014, 12:46 AM EDT (04:46 UTC)
- Expired
- Oct 1, 2014, 1:30 PM EDT
- In force
- 13 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
089 WHUS71 KBUF 010446 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1246 AM EDT WED OCT 1 2014 LOZ042-043-011300- /O.NEW.KBUF.SC.Y.0080.141001T0446Z-141001T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 1246 AM EDT WED OCT 1 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * WINDS...NORTHEAST 15 TO 20 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
2 follow-up statements
729 WHUS71 KBUF 011036 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 636 AM EDT WED OCT 1 2014 LOZ042-043-011800- /O.CON.KBUF.SC.Y.0080.000000T0000Z-141001T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 636 AM EDT WED OCT 1 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...NORTHEAST AROUND 15 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HITCHCOCK
765 WHUS71 KBUF 011730 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 130 PM EDT WED OCT 1 2014 LOZ042-043-011830- /O.CAN.KBUF.SC.Y.0080.000000T0000Z-141001T1800Z/ LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- 130 PM EDT WED OCT 1 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 30, 11:11 PM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Sep 30, 11:11 PM EDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 1111 PM EDT TUE SEP 30 2014 .SYNOPSIS... AN UPPER LEVEL LOW WILL BRING CLOUDS AND SCATTERED SHOWERS TO SOUTHERN AND WESTERN NEW YORK OVERNIGHT AND EARLY WEDNESDAY. LINGERING CLOUDS WILL BREAK WITH A RETURN TO MILD AND WARM WEATHER ON THURSDAY. A STRONG COLD FRONT IS THEN EXPECTED TO CROSS THE REGION ON FRIDAY...BRINGING A GREATER LIKELIHOOD OF SHOWERS FOLLOWED BY MUCH COOLER TEMPERATURES FOR THE UPCOMING WEEKEND. && .NEAR TERM /THROUGH WEDNESDAY/... AN INVERTED TROUGH WILL BECOME ESTABLISHED ACROSS WESTERN HALF OF THE STATE WITH A FEW SHOWERS POSSIBLE THROUGH THE NIGHT AND EARLY WEDNESDAY. THIS TROUGH WILL ALSO DRAW MOIST AIR FROM LAKE ONTARIO AND EXPECTED TO PRODUCE PATCHY FOG OVERNIGHT...ESPECIALLY FROM THE LAKESHORE TO THE ESCARPMENTS SOUTH OF THE LAKE. HIGH PRESSURE NORTH OF LAKE ONTARIO WILL MOVE TOWARD THE SAINT LAWRENCE VALLEY ON WEDNESDAY AND WILL RIDGE SOUTHWARD WITH DRIER AIR AND BRING ABOUT A CLEARING TREND LATE IN THE DAY ON WEDNESDAY. TEMPERATURES WILL RANGE MOSTLY IN THE MID 50S OVERNIGHT WITH A MODERATING INFLUENCE FROM LAKE ONTARIO AND THE THICKER CLOUD COVER. HIGHS ON WEDNESDAY WILL BE MAINLY UPPER 60S TO LOW 70S...THE WARMER SPOTS ACROSS THE NORTH COUNTRY WHERE CLOUDS WILL BE THINNER AND MORE SUNSHINE. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... OUR PROLONGED STRETCH OF INDIAN SUMMER WEATHER WILL COME TO AN END DURING THIS PERIOD AS A STRONG PACIFIC JET RACING ACROSS BRITISH COLUMBIA WILL PUSH A DEEPENING LONGWAVE TROUGH ACROSS THE CENTER OF THE COUNTRY...WHICH IN TURN WILL DISLODGE RIDGING OVER THE LOWER GREAT LAKES. THIS PROCESS WILL EVENTUALLY LEAD TO THE DEVELOPMENT OF AN ANOMALOUSLY DEEP CLOSED LOW OVER THE GREAT LAKES REGION. BY THE TIME THE ASSOCIATED PATTERN CHANGING SFC COLD FRONT MAKES ITS WAY ACROSS OUR FORECAST AREA...TEMPERATURES WILL HAVE AVERAGED ABOVE NORMAL FOR NEARLY TWO WEEKS. THE SEMBLANCE OF A REX BLOCK (RIDGING OVER QUEBEC/CUTOFF LOW OVER NEW ENGLAND) FOUND OVER THE ST LAWRENCE VALLEY WEDNESDAY NIGHT WILL PUSH EAST TO THE CANADIAN MARITIMES DURING THE DAY THURSDAY. THIS GENERAL SCENARIO WILL PROMOTE FAIR DRY WEATHER FOR OUR REGION WEDNESDAY NIGHT...THEN A SECOND REINFORCING RIDGE WILL BUILD ACROSS THE LOWER GREAT LAKES IN ITS IMMEDIATE WAKE TO SUPPLY US WITH A BEAUTIFUL DAY ON THURSDAY. SUBSIDENCE ASSOCIATED WITH THE RIDGE WILL COMBINE WITH A DEEPENING SOUTHERLY FLOW TO SUPPORT WIDESPREAD AFTERNOON TEMPERATURES IN THE MID 70S. SITES ACROSS THE GENESEE VALLEY AND IN THE DOWNSLOPE AREAS NEAR THE IAG ESCARPMENT SHOULD MAKE IT INTO THE UPPER 70S. A 130KT H25 JET OVER THE NORTHERN ROCKIES THURSDAY EVENING WILL DIG INTO A DEEPENING LONGWAVE TROUGH OVER THE NORTHERN PLAINS DURING THE OVERNIGHT...WHICH WILL SUPPORT THE CONSOLIDATION OF A SFC LOW OVER THE UPPER GREAT LAKES. THIS WILL INTENSIFY A DOWNSTREAM LOW LEVEL JET OVER MICHIGAN...WHICH IN COMBINATION WITH RIDGING TO OUR EAST WILL KEEP A VERY WARM SOUTHERLY FLOW IN PLACE OVER OUR REGION. THE RESULT WILL BE A WARM DRY NIGHT WITH MIN TEMPERATURES GENERALLY WITHIN A FEW DEGREES OF 60. THESE READINGS WILL BE SOME 15 DEG F ABOVE NORMAL EARLY OCT VALUES...OR CLOSE TO WHERE WE SHOULD BE FOR DAYTIME HIGHS. ON FRIDAY...A FEED OF 80-100 WINDS AT H25 WILL CONTINUE TO POUR INTO THE LONGWAVE TROUGH OVER THE MISSISSIPPI VALLEY. THIS WILL ENCOURAGE THE DEVELOPMENT OF A CUT OFF LOW NEAR THE ARROWHEAD OF MINNESOTA WHILE THE ASSOCIATED SFC LOW WILL LIFT DUE NORTH. THE MOVEMENT OF THE DEEPENING SFC LOW SHOULD BE A CLUE AS TO THE DOWNSTREAM FLOW OVER OUR REGION. AN ANOMALOUSLY STRONG 50KT SOUTHERLY LOW LEVEL JET OVER THE LOWER GREAT LAKES WILL NOT ONLY SUPPORT ONE MORE WARM DAY OVER OUR FORECAST AREA...BUT WILL ALSO KEEP THE EASTWARD PROGRESSION OF THE SFC FRONT AND ITS ASSOCIATED PCPN TO A CRAWL. HAVE THUS CONTINUED THE TREND OF SLOWING THE ADVANCEMENT OF THE SHOWERS...IN THIS CASE BY SOME 3-6 HOURS. THE BULK OF THE DAY SHOULD THUS BE RAIN FREE FOR SITES EAST OF THE GENESEE VALLEY...WITH LIKELY POPS NOT EXPECTED FOR THE FAR WESTERN COUNTIES UNTIL LATE. AGAIN...MANY AREAS WILL EXPERIENCE MAX TEMPS IN THE MID TO UPPER 70S. THE COLD FRONT...WHICH WILL BE ON OUR DOORSTEP STRETCHING FROM LAKE HURON TO CENTRAL LAKE ERIE FRIDAY EVENING...WILL GRUDGINGLY PUSH ACROSS OUR FORECAST AREA DURING THE COURSE OF FRIDAY NIGHT. THE LOW LEVEL FORCING FROM THE COLD FRONT WILL BE ACCOMPANIED BY A RELATIVELY NARROW 3 HR WINDOW OF ENHANCED LIFT SUPPLIED BY THE RR ENTRANCE REGION OF A CYCLONICALLY CURVED 120KT H25 JET OVER SOUTHERN ONTARIO. WILL HOLD ONTO THE HIGH LIKELY POPS WITH THIS PACKAGE...BUT AS THE CONFIDENCE IN THE TIMING OF THIS FRONTAL PASSAGE BECOMES GREATER...CAN EASILY SEE POPS BEING RAISED TO CATEGORICAL. GIVEN LAPSE RATES OF LESS THAN 6 DEG C/KM...WILL CONTINUE TO LEAVE OUT THE MENTION OF ANY THUNDER. THAT BEING SAID...THERE SHOULD BE DEEP ENOUGH LIFT AND SUFFICIENT MOISTURE TO SUPPORT SOME HEAVIER SHOWERS. H85 TEMPS THAT WILL BE IN THE VCNTY OF 12-14C AHEAD OF THE FRONT FRIDAY EVENING WILL PLUNGE TO ARND 2C (WRN COUNTIES) BY DAYBREAK. THIS SHOULD ENABLE TEMPS OVER THE FAR WESTERN COUNTIES TO BOTTOM OUT AT NORMAL LEVELS (40S). && .LONG TERM /SATURDAY THROUGH TUESDAY/... TEMPERATURES WILL AVERAGE NEAR TO BELOW NORMAL DURING THIS PERIOD AS A PERSISTENT LONGWAVE TROUGH WILL BE CENTERED OVER ONTARIO AND THE GREAT LAKES REGION. THE CORE OF THE COLDEST AIR ASSOCIATED WITH THIS TROUGH WILL BE OVER THE GREAT LAKES REGION DURING THE SECOND HALF OF THE WEEKEND. AS THE NEGATIVELY TILTED LONGWAVE ROTATES POLEWARD ACROSS EASTERN CANADA EARLY NEXT WORK WEEK...A NEAR ZONAL PACIFIC FLOW WILL PROMOTE A MODIFICATION OF THE AIRMASS OVER GREAT LAKES. FOR SATURDAY...THE SFC COLD FRONT WILL PUSH AWAY FROM OUR REGION VIA THE ST LAWRENCE VALLEY WHILE A SHORTWAVE RIDGE WILL BUILD ACROSS THE LOWER GREAT LAKES AND OUR FORECAST AREA IN ITS WAKE. THIS RIDGING WILL WORK AGAINST ORGANIZED LAKE DRIVEN SHOWER ACTIVITY...EVEN THOUGH H85 TEMPS NEAR 2C WILL SUPPLY PLENTY OF INSTABILITY OVER THE LAKES. WILL CARRY LIKELY POPS FOR THE MORNING ACROSS THE NORTH COUNTRY WITH GENERALLY LOW CHC POPS ELSEWHERE. THE BULK OF THE MIDDAY AND AFTERNOON SHOULD BASICALLY BE PCPN FREE...BUT CHILLY AS TEMPERATURES WILL CLIMB INTO THE UPPER 50S TO LOWER 60S. THE CYCLONIC FLOW FOUND ABV 10K FT WILL WORK TO THE SFC SATURDAY NIGHT AS THE AFOREMENTIONED RIDGING WILL PUSH EAST. THIS WILL ENCOURAGE THE DEVELOPMENT OF SOME LAKE DRIVEN RAIN SHOWERS EAST OF LK ERIE AND PARTICULARLY EAST OF LK ONTARIO IN THE VCNTY OF THE TUG. LOW TEMPS WILL RANGE FROM THE 30S ACROSS THE SRN TIER TO THE LOWER 40S MOST ELSEWHERE. AS THE CORE OF THE NEGATIVELY TILTED UPPER LEVEL TROUGH ADVANCES TO THE NORTH ON SUNDAY...THE LOW LEVEL FLOW WILL BACK AND THIS WILL SEND INCREASINGLY DISORGANIZED LAKE EFFECT RAIN SHOWERS TO PARTS OF THE IAG FRONTIER AND ACROSS THE HEART OF JEFFERSON COUNTY. H85 TEMPS STRADDLING THE ZERO DEG ISOTHERM WILL SUGGEST DAYTIME HIGHS WILL ONLY BE IN THE 50S. A BROAD AREA OF LOW PRESSURE IS FORECAST TO DRIFT ACROSS THE GREAT LAKES AND SOUTHERN ONTARIO ON MONDAY. THIS WILL BRING THE CHANCE FOR SOME SHOWERS TO ALL OF OUR REGION...ALTHOUGH THE BULK OF THE DAY SHOULD BE PCPN FREE. FINALLY FOR TUESDAY...LOW LEVEL RIDGING OVER THE MISSISSIPPI VALLEY WILL DRIFT EAST ACROSS THE UPPER GREAT LAKES AND OHIO VALLEY WHILE THE AFOREMENTIONED SFC LOW WILL WORK ITS WAY DOWN THE ST LAWRENCE VALLEY. THE EXITING SFC LOW WILL ONCE AGAIN POSE THE OPPORTUNITY FOR SOME BADLY NEEDED RAIN SHOWERS. && .AVIATION /03Z WEDNESDAY THROUGH SUNDAY/... CONVECTION ASSOCIATED WITH UPPER LOW/COLD POOL ENTERING WESTERN NEW YORK EXPECTED TO REMAIN CONFINED TO AREAS ALONG AND SOUTH OF THE NEW YORK STATE THRUWAY...WITH JUST A POP UP SHOWER POSSIBLE FOR THE TAF SITES. OVERNIGHT...CLOUDS WILL LOWER SOUTH OF LAKE ONTARIO AS WINDS VEER AROUND TO NORTHEASTERLY. A STILL CONVERGENCE BOUNDARY IN THE LOW LEVELS MAY SERVE AS A FOCUS FOR SPRINKLES AND LOW MVFR OR IFR CLOUDS SOUTH OF LAKE ONTARIO AS THE NORTHEAST WINDS MAINTAIN AMPLE LOW LEVEL MOISTURE. CLOUDS WILL THIN AND DISSIPATE LATER ON WEDNESDAY WITH VFR OVERALL. OUTLOOK... WEDNESDAY THROUGH THURSDAY...VFR...EXCEPT FOR LOCALIZED IFR IN SOUTHERN TIER VALLEY FOG BETWEEN 06Z-15Z EACH DAY. FRIDAY...VFR LOWERING TO MVFR WITH SHOWERS BECOMING LIKELY. SATURDAY AND SUNDAY...MVFR WITH A CHANCE OF SHOWERS. && .MARINE... AN UPPER LEVEL LOW...AND WEAK SURFACE LOW WILL MOVE EAST ACROSS PENNSYLVANIA OVERNIGHT. THIS WILL PRODUCE A NORTHEASTERLY WIND OVERNIGHT AROUND 15 KNOTS ON LAKE ONTARIO...AND 10 KNOTS ON LAKE ERIE. THE STRONGER WINDS ON LAKE ONTARIO WILL BRING WAVES OF 2 TO 4 FEET. WEAKER WINDS WILL ALLOW FOR 1 TO PERHAPS 2 FOOT WAVES ON THE EASTERN END OF LAKE ERIE TONIGHT. WAVES AND WINDS WILL DIMINISH THROUGH THE DAY WEDNESDAY AS HIGH PRESSURE AGAIN BUILDS ACROSS THE LOWER LAKES REGION. LATE IN THE WEEK...A STRONG AREA OF LOW PRESSURE IS EXPECTED TO LIFT ACROSS THE GREAT LAKES REGION ON FRIDAY...WHILE SWINGING A STRONG TRAILING COLD FRONT ACROSS THE LOWER LAKES. THE TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH THE LOW WILL LEAD TO A PERIOD OF STRONGER WINDS...WITH ADVISORY-LEVEL WINDS AND WAVES BECOMING POSSIBLE. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...TMA/WCH NEAR TERM...TMA/WCH SHORT TERM...RSH LONG TERM...RSH AVIATION...TMA/WCH MARINE...TMA
Hazardous weather outlook, Sep 30, 4:41 AM EDT, 20 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 441 AM EDT TUE SEP 30 2014 NYZ001>008-010>014-019>021-085-010845- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 441 AM EDT TUE SEP 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-010845- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 441 AM EDT TUE SEP 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Sep 30, 7:26 PM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
726 PM EDT TUE SEP 30 2014
NYZ003-004-014-010030-
MONROE NY-ONTARIO NY-WAYNE NY-
726 PM EDT TUE SEP 30 2014
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM GENEVA TO
7 MILES SOUTHEAST OF BRISTOL TO HONEOYE...AND MOVING NORTH AT 10
MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
CANANDAIGUA...
FAIRPORT...
EAST ROCHESTER...
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4285 7737 4271 7754 4285 7757 4288 7755
4309 7761 4319 7745 4309 7744 4302 7723
4315 7712 4328 7688 4301 7684 4301 7696
4279 7697 4275 7705 4276 7731 4270 7735
JJRSpecial weather statement, Sep 30, 8:37 PM EDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
837 PM EDT TUE SEP 30 2014
NYZ003-004-014-010130-
MONROE NY-ONTARIO NY-WAYNE NY-
837 PM EDT TUE SEP 30 2014
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST
OF CLYDE TO NEWARK TO VICTOR TO HONEOYE FALLS...AND WERE
MOVING NORTH NORTHWEST AT 10 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY INCLUDE...
FAIRPORT...
EAST ROCHESTER AND BRIGHTON...
IRONDEQUOIT AND WEBSTER...
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4289 7756 4294 7757 4295 7764 4331 7778
4330 7766 4324 7755 4328 7744 4325 7739
4329 7733 4328 7700 4330 7686 4304 7678
4303 7689 4299 7697 4303 7711 4295 7713
4287 7725 4284 7748
JJRSpecial weather statement, Sep 30, 8:42 PM EDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
842 PM EDT TUE SEP 30 2014
NYZ020-021-010145-
ALLEGANY NY-CATTARAUGUS NY-
842 PM EDT TUE SEP 30 2014
...LINE OF STRONG THUNDERSTORMS MOVING INTO THE AREA...
* AT 841 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WEST ALMOND
TO CUBA TO HINSDALE...AND MOVING NORTHWEST AT 10 MPH.
* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORMS MAY
INCLUDE...
FRIENDSHIP...
HUMPHREY AND ANGELICA...
BLACK CREEK AND ISCHUA...
BELFAST...
ELLICOTTVILLE...
THESE STORMS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND
COULD CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4209 7852 4242 7880 4241 7855 4244 7841
4244 7833 4253 7811 4252 7794 4226 7773
4223 7773 4210 7805 4211 7814 4207 7827
JJRThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 8:37 PM EDT | Special Weather Statement | BUF | Monroe, Wayne | 53 min |
| Sep 30, 8:42 PM EDT | Special Weather Statement | BUF | Allegany | 63 min |
Nearby
Small Craft Advisories in New York, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.